MathSciNet Relay Station
MathSciNet bibliographic data
MR2242444 (2008h:47157) 47L35 (46L10 47B47)
Zhang, Jian-Hua; Wu, Bao-Wei; Cao, Huai-Xin Lie triple derivations of nest algebras. Linear Algebra Appl. 416 (2006), no. 2-3, 559–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement